Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
176 Posts
Discussion Starter · #1 ·
I suspect serotonin has a part in dp. I noticed every serotonin drug/supp I've ever taken makes me dissociate as HELL. The higher the dose, the much worse it gets.They all numb me so no surprise. Is there anything lowers this neurotransmitter?

p.s I decided to quit pristiq after being on it for nearly a year and stay only on lamictal. Wellbutrin made me foggy headed and extremely anxious.
 

·
Registered
Joined
·
176 Posts
Discussion Starter · #4 ·
To me also the ssri do me badly. I realized after years of taking them.
I am taking a very low dose of duloxetine, it will be 15 mg, if I increase the dose it makes me feel worse.

I suffer from social anxiety and also bupropion greatly increased my anxiety.
I suffer from social anxiety as well. This is why I kept taking antidepressants, hoping that one would improve my SA (they did but i was anxious and worried instead about how unreal the world looks!!) and dp or at least doesn't worsen it. on them, it was like my soul was taken high up the sky and I'm just watching from above. How would I not be anxious about this? Now realized it's not worth it.

May I know how long you've been on duloxetine? will you continue be on it? what are the effects? Also, does it numb you and affects your sex drive?
 

·
Registered
Joined
·
176 Posts
Depends which SSRI we are talking about.

All SSRI are different. Apparently you get a lot of withdrawal from Zoloft, Effexor and Paxil.
Well, I tried Paxil (the WORST), Prozac, Trintellix, Lexapro. All bad. I don't see a point on trying other ones. Pristiq (an SNRI) was also bad but a littl tiny bit not as bad as ssris. That could give you a clue.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top